# SDR ASAA0610741

- Difficulty date: July 4, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 60,683 hours, 56,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1138-1156
- Component part number: 6546882
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CRACKS FOUND FWD OF BSTA 1156 BETWEEN S2 AND S3 RT.  CRACK LENGTH 1.4 INCH CIRCUMFERENTIALLY AND 1 INCH RADIAL.  INSTALLED DOUBLER PER ASA EA 5330 02112.
